# SDR GAIA00687

- Difficulty date: November 1, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND, EMERGENCY EXIT LIGHT ARMED INDICATOR LIGHT INOPERATIVE.  REMOVED AND REPLACED INDICATOR LIGHT BASE ASSEMBLY, OPS CHECK OK.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
